11 結果查獲. 排序依照 相關性 | 日期 | 書名 .
Record:   Prev
書名 Journal of mathematical biology [Electronic Resource]
出版項 Heidelberg : Springer-Verlag Heidelberg
國際標準期刊編號 1432-1416 0303-6812
book jacket
說明 12 issues yearly, <1999->
Frequency varies, <1996->
Print began with vol. 1 in 1974
附註 Description based on: Vol. 34, no. 5/6 (May 1996); title from contents screen (Springer LINK, viewed Apr. 21, 2004)
Latest issue consulted: Vol. 48, no. 4 (Apr. 2004), viewed Apr. 21, 2004
Some no. combined
Mode of access: World Wide Web
Official journal of the European Society for Mathematical and Theoretical Biology
鏈接 Print version: Journal of mathematical biology 0303-6812 (DLC) 74645888 (OCoLC)1794831
主題 Biomathematics -- Periodicals
Biometry -- Periodicals
Models, Biological -- Periodicals
Biomathématiques -- Périodiques
Alt Author European Society for Mathematical and Theoretical Biology
Unif Title Journal of mathematical biology (Online)
Alt Title J. math. biol. (Internet)
Mathematical biology
Record:   Prev